# SDR ASAA2014032707339

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 24,632 hours, 7,673 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL ON LANDING CHECK.  ACFT GROUNDED.  TCV FAULT NR 1 ZONE TEMP CONTROLLER.  RESET AND BITE TESTS NORMAL IAW FIM 21-61, TASK 801.
